CureZone   Log On   Join
Re: Tachycardia after taking Lugol's
 
Dila Views: 3,781
Published: 7 years ago
 
This is a reply to # 2,180,766

Re: Tachycardia after taking Lugol's


Hi Vulcanel

Thank you for your advice.

I would be very hesitant to try 100 mg Iodine without medical supervision.

I did take a mercury test (blood, not hair) right in the middle of my tachycardia attack period. I guess, if the mercury and other metals were removed from the tissues and into the blood by Iodine supplementation they would show up in blood. My level was 0.3 mcg per liter (the lab range is below 2). I never had mercury fillings and eat fish in moderation. Of course there could be other heavy metals like lead which I didn’t test for.

I did take magnesium for about a year (400 mg per day) prior to my Iodine fiasco. I also occasionally took N-Acetyl-Cysteine but not too often because it gave me acid reflux.

I will definitely try magnesium taurate or taurine. I am also very curious about the theory behind it.

I had been completely wheat free for about a year and dairy free for 6 months before I started iodine.

I am a bit hesitant to take potassium because I think I am chronically low in sodium due to adrenal insufficiency (low cortisol, low aldosterone). And taking potassium can exacerbate low sodium situation. Water just goes right through me. 1 glass of water will result in 5-6 trips to the toilet. If I force myself to drink 2 liters of water per day as the medical establishment recommends I might as well just permanently live in the toilet. Maybe that’s why I hate the taste of water. Maybe it is my body trying to tell me that I am low on electrolytes, particularly sodium and if I have too much of it I might damage my heart. I started taking Himalayan salt a couple of weeks ago. Only that makes water tolerable.

Some people on the tachycardia forum elsewhere mentioned that it could be connected with the vagus nerve. I wonder if iodine could have somehow disrupted my nervous system.

Also, Dr. Alan Christianson mentioned once during an interview that if you took iodine and your thyroid was not able to accept it it could burn your heart out. I don’t know what he meant by that and what the mechanism behind it is.

Warm regards,
Dila
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.984 sec, (2)